International Journal of Geosciences

Vol.4 No.4(2013), Paper ID 33471, 11 pages



Redefinition of the Terminus of the Middle America Trench


Román Alvarez


Instituto de Investigaciones en Matemáticas Aplicadas y en Sistemas, Universidad Nacional Autónoma de México, Ciudad Universitaria, México DF, México


Copyright © 2013 Román Alvarez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

R. Alvarez, "Redefinition of the Terminus of the Middle America Trench," International Journal of Geosciences, Vol. 4 No. 4, 2013, pp. 766-776. doi: 10.4236/ijg.2013.44070.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.